Optical Solitons of the Nonlinear Schrödinger Equation Without Self-Phase Modulation: Two Different Techniques
Abstract
In this paper, the nonlinear Schrödinger equation (NLSE) without self-phase modulation (SPM) is investigated. The new Kudryashov method and the auxiliary equation method are employed to derive various classes of exact analytical solutions. The obtained solutions include bright and dark soliton structures, periodic waves, rational singular solutions, and plane-wave profiles, depending on the parameter choices. The bright-soliton solution obtained through the Kudryashov method recovers, under a reduced-dispersion limit, a previously reported solution in Ref. [6]. The hyperbolic bright/dark solution families obtained by the auxiliary equation method partially reproduce known results while extending the corresponding solution structures, whereas, to the best of our knowledge, the periodic and rational singular solution families have not been previously reported for the considered higher-order NLSE. Representative graphical illustrations are provided to demonstrate the qualitative behavior of the obtained wave structures, and the physical characteristics and admissibility of the localized solutions are discussed.
Keywords
- A new auxiliary equation method
- Exact solution
- Nonlinear Schrödinger equation (NLSE)
- Soliton solutions
- The new Kudryashov method
Supporting Institution
Ethical Statement
Thanks
References
- [1] S.L. Palacios, Optical solitons in highly dispersive media with a dual-power nonlinearity law, J. Opt. A: Pure Appl. Opt., 5(3) (2003), 180–182. $ \href{https://doi.org/10.1088/1464-4258/5/3/306}{\mbox{[CrossRef]}} \href{https://www.scopus.com/pages/publications/0037565222?origin=resultslist}{\mbox{[Scopus]}} \href{https://www.webofscience.com/wos/woscc/full-record/WOS:000183187500009}{\mbox{[Web of Science]}} $
- [2] N.A. Kudryashov, Highly dispersive optical solitons of the generalized nonlinear eighth-order Schrödinger equation, Optik, 206 (2020), 164335. $ \href{https://doi.org/10.1016/j.ijleo.2020.164335}{\mbox{[CrossRef]}} \href{https://www.scopus.com/pages/publications/85078963274?origin=resultslist}{\mbox{[Scopus]}} \href{https://www.webofscience.com/wos/woscc/full-record/WOS:000522772400143}{\mbox{[Web of Science]}} $
- [3] N.A. Kudryashov, Highly dispersive optical solitons of equation with various polynomial nonlinearity law, Chaos Solitons Fractals, 140 (2020), 110202. $\href{https://doi.org/10.1016/j.chaos.2020.110202}{\mbox{[CrossRef]}} \href{https://www.scopus.com/pages/publications/85089424645?origin=resultslist}{\mbox{[Scopus]}} \href{https://www.webofscience.com/wos/woscc/full-record/WOS:000596308200007}{\mbox{[Web of Science]}} $
- [4] N.A. Kudryashov, Highly dispersive solitary wave solutions of perturbed nonlinear Schrödinger equations, Appl. Math. Comput., 371 (2020), 124972. $ \href{https://doi.org/10.1016/j.amc.2019.124972}{\mbox{[CrossRef]}} \href{https://www.scopus.com/pages/publications/85076831328?origin=resultslist}{\mbox{[Scopus]}} \href{https://www.webofscience.com/wos/woscc/full-record/WOS:000504843100031}{\mbox{[Web of Science]}} $
- [5] N.A. Kudryashov, Highly dispersive optical solitons of an equation with arbitrary refractive index, Regul. Chaotic Dyn., 25(6) (2020), 537–543. $ \href{https://doi.org/10.1134/S1560354720060039}{\mbox{[CrossRef]}} \href{https://www.scopus.com/pages/publications/85091211656?origin=resultslist}{\mbox{[Scopus]}} \href{https://www.webofscience.com/wos/woscc/full-record/WOS:000596572500003}{\mbox{[Web of Science]}} $
- [6] A. Biswas, M. Ekici, A. Sönmezoğlu and M.R. Belic, Highly dispersive optical solitons in absence of self-phase modulation by exp-function, Optik, 186 (2019), 436–442. $ \href{https://doi.org/10.1016/j.ijleo.2019.04.115}{\mbox{[CrossRef]}} \href{https://www.scopus.com/pages/publications/85065150927?origin=resultslist}{\mbox{[Scopus]}} \href{https://www.webofscience.com/wos/woscc/full-record/WOS:000482696600056}{\mbox{[Web of Science]}} $
- [7] K.L. Wang, New mathematical approaches to nonlinear coupled Davey–Stewartson Fokas system arising in optical fibers, Math. Methods Appl. Sci., 47(16) (2024), 12668–12683. $\href{https://doi.org/10.1002/mma.10175}{\mbox{[CrossRef]}} \href{https://www.scopus.com/pages/publications/85192806096?origin=resultslist}{\mbox{[Scopus]}} \href{https://www.webofscience.com/wos/woscc/full-record/WOS:001220257000001}{\mbox{[Web of Science]}} $
- [8] E.M.E. Zayed and M.E.M. Alngar, Optical soliton solutions for the generalized Kudryashov equation of propagation pulse in optical fiber with power nonlinearities by three integration algorithms, Math. Methods Appl. Sci., 44(1) (2021), 315–324. $\href{https://doi.org/10.1002/mma.6736}{\mbox{[CrossRef]}} \href{https://www.scopus.com/pages/publications/85088322632?origin=resultslist}{\mbox{[Scopus]}} \href{https://www.webofscience.com/wos/woscc/full-record/WOS:000550982100001}{\mbox{[Web of Science]}} $
Details
Primary Language
English
Subjects
Applied Mathematics (Other)
Journal Section
Research Article
Authors
Bengi Yıldız
0000-0002-3980-3578
Türkiye
Publication Date
September 30, 2026
Submission Date
November 20, 2024
Acceptance Date
September 28, 2026
Published in Issue
Year 2026 Volume: 9 Number: 3
